# SDR 06FDEA0691

- Difficulty date: February 15, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 13,526 hours, 7,240 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Hydraulic System
- Condition: Leaking
- Location: Green
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT GOT ECAM -HYD RSVR LO LEVEL- ALERT.  QTY NORMAL AFTER T/O, UNTIL START OF DESCENT THEN DROPPED TO RED DOT.  AFTER LANDING, QTY BACK TO NORMAL GREEN BAND ON OVERHEAD AND ECAM.  VERIFIED THAT GREEN SYSTEM RESERVOIR INDICATOR SHOWS 6 GALLONS OF FLUID.  LANDING GEAR WAS FREEFALLED DURING FLIGHT CREW EMERGENCY PROCEDURES.  FREE FALL EXT SYSTEM WAS RESET AND CORRECT MAINT PROCEDURE COMPLIED WITH PER ABOVE REF AMM A300-600-32-33-00-2.
